I got a ras on my eyelid from coconut oil to which I’m allergic and a week later from hair dye. Topical steroids made it so much worse and most contain coconut oil derivatives. I am in my seventies and have never had this before. I think it’s contact dermatitis made worse by the topical steroids prescribed by the dermatologist who now calls it eczema... a generic term. My skin got so bad that I went to the emergency room with grossly swollen arms and a chest that sept for 24 days straight until a long course of prednisone entirely cleared it up, only to start again. I am now taking light therapy which seems not to be doing anything. I’ve seen an allergist and am allergic to dust mites as well as many foods. If the light therapy doesn’t work I’ll be on Duplimab if my insurance company (BC/BS) OK’s it. I am still working but wonder what will happen insurance-wise as the shots are very expensive, hard on the eyes (I’m an art teacher) and self-administered.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Nov 2010 • 2 answers
I take levothyroxine, St John's Wort &low dose steroids for RA, anyone on these & hydroxychloroquine
Updated 19 Jul 2011 • 1 answer
Updated 22 Jun 2017 • 1 answer
Updated 29 Aug 2017 • 2 answers
I have PMR and GCA and have been on steroids for 6 months.My doc wants me to start Actemra infusion?
Updated 5 Aug 2018 • 4 answers